Improvements in Birch's theorem on forms in many variables

Browning, T.D. and Prendiville, Sean (2017) Improvements in Birch's theorem on forms in many variables. Journal für die reine und angewandte Mathematik (Crelle's Journal), 2017 (731). 203–234. ISSN 1435-5345

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal für die reine und angewandte Mathematik (Crelle's Journal)
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 137147
Deposited By: ep_importer_pure
Deposited On: 01 Oct 2019 13:10
Refereed?: Yes
Published?: Published
Last Modified: 19 Feb 2020 05:38
URI: https://eprints.lancs.ac.uk/id/eprint/137147

Actions (login required)

View Item View Item